MathSciNet Relay Station
MathSciNet bibliographic data
MR1368340 53C15
Rukimbira, Philippe Chern-Hamilton's conjecture and $K$-contactness. Houston J. Math. 21 (1995), no. 4, 709–718.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement